# SDR SWAA2020041420409

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; W.L. 155; R.B.L. 21. / REMOVED AND REPLACED ON FCB NEW FLOOR TO SIDEWALL SUPPORT AT BS 500A-500D WL 155 RBL 21 FROM BAC 1496-444 # 7075T62 CLAD LOT # 1419983-2 IAW SRM 53-00-53-1A-2 STEP 4A(2) FIG 103; SRM 51-40-02; SRM 51-20-01; SRM 51-40-05 AND DWG 143A7501; DWG 143A7500 80641U 18MAR20
